Epilepsy, Flashing on hit (mobs), and plea to the Devs.

General Discussion
Prev 1 15 16 17 27 Next
I support the op in what he and many others may want..

please blizzard wave that magic wand off yours and make this happen .
With Diablo's wide age appeal Blizz should check this out. I'm not in need of anyaccesibility options, but I am old, haha, so I see the benefit in this for others especially those with a deal breaker like epilepsy. Players like options :) AND BLIZZ LOOOVES PLAYERS!(nudge, nudge blizz).
Supporting this

Plus any options that allows for UI and colors customization
I'm 100% behind adding this option in as well. Every public building has to have a handicap accessible way into the building, why can't video game companies take the extra time to code in something for a medical condition like this?

To me, something like this is much more important than making legendary recipes require an extra brimstone or coding so that the area of effect for the burning halls better matches the area you see on fire.
Im not even epileptic but I totally agree the flashes could cause one.

It gives me a headache, thats for sure.
/support =)
/bump
+ 1 for equalness, and justice.

just the right thing to do blizz.
Thank's for the support fellas!, Bumpin!
I'm just gonna LOL. Have a nice day.
I never respond to any forum post but this should be addressed, or at least replied to by a blue. +1
My friend wears swimming goggles to Music Festivals because she can't handle the strobe lights.

Maybe try that?

I know it isn't optimal or ideal.. but if it helps you be able to play than maybe it'd be good.
+1
Bump because helping fellow players is MANLY AS !@#$.
03/11/2014 11:33 AMPosted by Skeeks
My friend wears swimming goggles to Music Festivals because she can't handle the strobe lights.

Maybe try that?

I know it isn't optimal or ideal.. but if it helps you be able to play than maybe it'd be good.


This has been suggested a few times and I would try this but I already currently wear glasses and I don't think I would be able to overlay them, or can I? :P.
Honestly, I'd like the option to turn all the effects down even as someone without an adverse reaction to it: the screen is too crowded in multiplayer games as it is.
the only way to get blizz to listen is to not log on and play d3. this happened a few months after the release of this game and people got fired over it.

if everyone here wants to make a real difference, don't play for a month and you will see things happen. tell your friends and have them pass the word to not play d3 for a month to help someone like this man and others with the same problems and you will see what happens.

only those actions would help.
03/08/2014 07:24 AMPosted by Kambe
Really all he is asking for is an option switch, not the reduction of these effects for everyone. Im sure that for every one thread about someone having this problem 5 or more are silently suffering or have quit because they cannot risk personal health for a game no matter how much they enjoy it.

If a blue could just take a look and assess feasibility and at least let the community know they see the issue that would be great.


Agreed
They should just take all the flashing type stuff, that effect people with Epilepsy, outta the game. I am sure that people that may not have problems with it won't miss it. I say this because I see some game settings reset to default. Or put the flashy effects as optional and without them is default.

Join the Conversation

Return to Forum